The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 78 NO.2 / (1989))
Semiclassical Estimates on Resolvents of Schrodinger Operators with Homogeneous Electric Field
Xue-Ping Wang,
Pages. 354-373
Abstract We are interested in the limiting absorption principle for Schrodinger operators of the form:$H(h)=-h^2 Delta+x_1+V(x), ; 0<h leqslant h_0$. For a large class of potentials $V$, we establish various estimates for the resolvents of $H(h)$ at non-trapping energy. The proof is based on a simple commutator technique. Our results seem to be new even in the case of $h=1$.
Contents 1. Introduction
2. The Classical Dynamics
3. Semiclassical Resolvent Estimates
4. The Main Results
5. The Case $h=1$
Key words
Mathmatical Subject Classification